# SDR AALA20101116LGA01

- Difficulty date: November 15, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N7530
- Make and model: Doug DC-9-82
- Aircraft serial: 49922
- Aircraft time: 58,842 hours, 30,298 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 29985103
- Part serial: A8242AC
- Condition: Unwanted Deploy
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 1 DOOR SLIDE WAS DEPLOYED INADVERTANTLY BY CATERING.  GIRT BAR WAS FOUND IN THE STOWED POSITION.  CHECKED RIGHT NUMBER 1 DOOR BUSSEL.  FOUND OK.  REPLACED DOOR SLIDE PER AMM 25-62-00-2.  OK FOR SERVICE.
